MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIG HP REV TC3 BOX TRIAL SZ5; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 SIG HP REV TC3 BOX TRIAL SZ5; KNEE INSTRUMENT/TRIAL
Catalog Number 201103015
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It states that after surgery a few weeks back the posterior locking screw used to lock the box to the femoral trial separated from the rest of the instruments as the femoral trial was being disassembled.
 
Additional Manufacturer Narrative
Examination of the returned device found the screw component to be secured.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG HP REV TC3 BOX TRIAL SZ5
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7063219
Report Number1818910-2017-29640
Device Sequence Number783003
Product Code LXH
UDI-Device Identifier10603295081364
UDI-Public10603295081364
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201103015
Device Lot NumberSO2008401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2017
Initial Date Received by Manufacturer 11/05/2017
Supplement Date Received by Manufacturer11/05/2017
Initial Report FDA Received Date11/28/2017
Supplement Report FDA Received Date11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1